# SDR PCAA0401157

- Difficulty date: January 21, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 34,877 hours, 39,640 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3928 WHILE ON GROUND IN DCA NOTICED THE NR 2 HYDRAULIC QUANTITY INDICATED 1.2 QUARTS.  PRIOR TO AIRCRAFT PARKING THE HYDRAULIC ISOLATION VALVE ACTIVATED.  MAINTENANCE REPLACED THE RIGHT HAND NOSE LANDING GEAR DRAG STRUT ACTUATOR LINE, SERVICED SYSTEM AND GROUND OPERATIONAL CHECKED.  SYSTEM CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
